# SDR FDEA201009223634

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 309 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS SKIN DENTED AT BS 309, S18L.  ACCOMPLISHED SKIN REPAIR IAW EA F-5330-141203, BS 309, BELOW S17L. DENT WAS OUT OF LIMITS DUE TO PROXIMITY TO BS 310.5 FRAME.  2EA.  SHEAR TIES WERE FABRICATED ON TRAVELERS T10/855076 AND T10/855075.   MAJOR REPAIR.
